| Model Number |
WA02944A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned to olympus as the customer is sending out the device to a third party for repair.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported that the ureteroscope was bent.The malfunction was identified during preparation for use.The diagnostic procedure (utereroscopy) was completed with a similar device.There was no patient harm associated with the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.The determined error patterns indicate that the cause for the described issues is excessive use.Olympus will continue to monitor field performance for this device.